# SDR DHL9980658C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACK NR 4  BETWEEN FS 320 AND 340 IS WORN.  REMOVED AND REPLACED SEAT TRACK FROM THOSE AREAS PER SRM 51-1-18, N/R 419.
